# SDR 98FDEA00702

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, BULK CARGO DOOR SHOWED OPEN ON RIGHT AND LEFT ECAM OPEN.  FOUND DOOR CLOSED.  INSPECTED DOOR WARNING SWITCH, CONNECTOR WIRES OK.  CLEANED WARNING SWITCH STRIKER DOOR, OPS AND IND CHECKED OK.
